Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 35, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 11, 2009, 7:39 PM CDT for Barren County, Metcalfe County, Monroe County, Kentucky. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 7:39 PM CDT (00:39 UTC)
- Expired
- Jun 11, 2009, 8:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Barren County, KY, Metcalfe County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 102 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:50 PM CDT | HAIL 0.7 | 2 E Glasgow, KY | REPORTED AT MILE MARKER 16 ON THE CUMBERLAND PARKWAY. |
| Jun 11, 8:01 PM CDT | TORNADO | 3 Sw Beaumont, KY | AN EF 1 TORNADO WAS FOUND ALONG AN INTERMITTENT AND SHORT 1.3 MILE TRACK BEGINNING 1.2 MILES WNW OF THE TOWN OF CYCLONE IN SOUTHERN METCALFE COUNTY UNTIL IT LIFTED 0.3 MILES SOUTH OF CYCLONE IN NORTHERN MONROE COUNTY. THE TORNADO ONLY LASTED ABOUT 3 MINUTES... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 4:47 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2096 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLMK 120039 TORLMK KYC009-169-171-120115- /O.NEW.KLMK.TO.W.0035.090612T0039Z-090612T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 739 PM CDT THU JUN 11 2009 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * TORNADO WARNING FOR... EASTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY... SOUTHWESTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY... NORTHERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 815 PM CDT... * AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GLASGOW MUNICIPAL AIRPORT...MOVING SOUTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... LECTA AROUND 745 PM CDT... ROSEVILLE AROUND 750 PM CDT... TEMPLE HILL AND EIGHTY EIGHT AROUND 800 PM CDT... SUMMER SHADE AND MT. HERMAN AROUND 810 PM CDT... RESIDENTS OF GLASGOW SHOULD BE IN SAFE SHELTER RIGHT NOW PRECAUTIONARY/PREPAREDNESS ACTIONS... EVACUATE MOBILE HOMES OR VEHICLES...AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD. && LAT...LON 3691 8559 3676 8576 3695 8603 3711 8601 TIME...MOT...LOC 0039Z 308DEG 26KT 3699 8595 $$ 13
3 follow-up statements
000 WWUS53 KLMK 120051 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 751 PM CDT THU JUN 11 2009 KYC009-169-171-120115- /O.CON.KLMK.TO.W.0035.000000T0000Z-090612T0115Z/ METCALFE KY-BARREN KY-MONROE KY- 751 PM CDT THU JUN 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN MONROE...EASTERN BARREN AND SOUTHWESTERN METCALFE COUNTIES... AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST NORTH OF TEMPLE HILL...MOVING SOUTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... MT. HERMAN AND SUMMER SHADE AROUND 800 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. && LAT...LON 3689 8561 3676 8576 3687 8591 3697 8582 TIME...MOT...LOC 0051Z 308DEG 26KT 3689 8583 $$ 13
000 WWUS53 KLMK 120101 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 801 PM CDT THU JUN 11 2009 KYC009-169-171-120115- /O.CON.KLMK.TO.W.0035.000000T0000Z-090612T0115Z/ METCALFE KY-BARREN KY-MONROE KY- 801 PM CDT THU JUN 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN MONROE...SOUTHEASTERN BARREN AND SOUTHWESTERN METCALFE COUNTIES... AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NORTH OF MT. HERMAN...OR WHERE MONROE...BARREN...AND METCALFE COUNTIES MEET...MOVING SOUTHEAST AT 25 MPH. THE TORNADO WILL BE IN THE VICINITY OF... SUMMER SHADE AND MOUNT HERMAN AROUND 805 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... EVACUATE MOBILE HOMES OR VEHICLES...AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD. && LAT...LON 3685 8589 3694 8575 3689 8561 3676 8576 TIME...MOT...LOC 0100Z 299DEG 23KT 3685 8575 $$ 13
000 WWUS53 KLMK 120112 RRA SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 812 PM CDT THU JUN 11 2009 KYC009-169-171-120121- /O.EXP.KLMK.TO.W.0035.000000T0000Z-090612T0115Z/ METCALFE KY-BARREN KY-MONROE KY- 812 PM CDT THU JUN 11 2009 ...THE TORNADO WARNING FOR NORTHERN MONROE...SOUTHEASTERN BARREN AND SOUTHWESTERN METCALFE COUNTIES WILL EXPIRE AT 815 PM CDT... THE STORM THAT PROMPTED THE WARNING NO LONGER APPEARED TO BE GENERATING A TORNADO. HOWEVER A SEVERE THUNDERSTORM WARNING CONTINUES IN EFFECT FOR SOUTHWESTERN METCALFE COUNTY AND ALL OF MONROE COUNTY UNTIL 845 PM CDT...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 3685 8589 3694 8575 3689 8561 3676 8576 TIME...MOT...LOC 0111Z 299DEG 23KT 3681 8567 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 11, 6:00 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 11, 6:00 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 700 PM EDT THU JUN 11 2009 .UPDATE FOR 00Z TAFS... SHORT TERM (TNGT AND FRI)... SHRTWV TROF/LEADING EDGE OF DRYING IN WATER VAPOR IMAGERY... CURRENTLY EXTENDING FROM CNTRL INDIANA TO CENTRAL KY WITH SLOWLY WEAKENING...BUT RAPIDLY MOVG MCS IN THE ERN 1/2 OF OUR FA. THERE ARE NO SVR STMS WITHIN MCS...JUST HEAVY RAINMAKERS...THAT SHUD EXIT TO THE EAST BY LATE AFTN. UPSTREAM...IN WAKE OF TROF PASSAGE... PRECIPITABLE WATER VALUES HAD DROPPED TO ABOUT 1.5...HAD BEEN ARND 2 INCHES...AND SCT TSTMS WERE DEVELOPING WITH HEATING...WHERE SB CAPES HAD RISEN TO ABOUT 2500 J/KG. BASED ON FCST SOUNDINGS SHOWING AN INFLUX OF MUCH DRIER AIR IN THE MID LEVELS...THESE STORMS COULD BE BOTH HIGH WIND AND HAIL PRODUCERS...BUT SHOULD REMAIN SCT IN NATURE. OUR LOCAL WRF SHOWS THE CURRENT TSTM AREAS VERY WELL IN OUR ERN FA AND ACRS IL/SW INDIANA AND WILL FOLLOW...AT LEAST FOR TNGT...FOR THIS FCST. BASED ON THIS AND UPSTREAM RADAR...WOULD EXPECT SCT STORMS TO REACH IN THE LOUISVILLE AND BOWLING GREEN VCNTYS BY 20Z AND LEX BY 00Z. THINK COVERAGE/STRENGTH OF STORMS SHUD BE GREATEST ARND 00Z...THEN BEGIN TO WANE WITH PASSING UPR LEVEL SUPPORT/INSTABILITY. WILL FOLLOW PREV FCST WITH SCT POP TERMINOLOGY THIS EVE FOR OUR ENTIRE FA...THEN END CHCS ACRS THE NORTH...KEEP SLGT CHC IN THE SOUTH AFTER MIDNIGHT AS WEAK CDFNT SAGS SEWD. STARTING FRIDAY...FRONT SHOULD BE POSITIONED SOUTHEAST OF OUR FA ...BUT WILL HOLD ONTO SLIGHT CHC POPS ACROSS THE SERN CWA EARLY AND KEEP CONDITIONS DRY THEREAFTER. WITH THE FRONT JUST TO THE SOUTH OF THE CWA...SHOWERS AND STORMS MAY DEVELOP ALONG THE BOUNDARY FRIDAY AFTERNOON CLOSE TO THE TN/KY BORDER. FOR NOW...WILL LEAVE IT DRY IN THE SOUTH...CONSISTENT WITH PREVIOUS FCST. .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... FRIDAY NIGHT THROUGH MONDAY NIGHT... FAIRLY FLAT UPPER LEVEL FLOW IS EXPECTED AT THE BEGINNING OF THE PD. AS MID-LEVEL RIDGE BEGINS TO DEVELOP ACROSS TEXAS...UPPER FLOW WILL BECOME MORE NORTHWESTERLY WITH TIME. SFC FRONTAL BOUNDARY THAT WE HAVE BEEN DEALING WITH IN THE LAST FEW DAYS WILL PUSH SOUTH OF THE REGION AND THEN RETREAT BACK TO THE NORTHEAST DURING THE PD. THESE FEATURES ALONG WITH SEVERAL WAVES RIDING THROUGH WITHIN THE MEAN FLOW SUGGEST MORE CHANCES OF SHOWER AND STORMS ACROSS THE AREA. TIMING OF THE INDIVIDUAL WAVES WILL BE DIFFICULT AS THE NUMERICAL MODELS OFTEN STRUGGLE WITH THESE FEATURES. AS FLOW BECOMES NORTHWESTERLY...COMBINATION OF DAYTIME HEATING WILL LIKELY RESULT IN SCATTERED CONVECTION DURING THE AFTERNOON AND EVENING HOURS. FROM A MODEL SOLUTION PERSPECTIVE...THE BEST CHANCES FOR SHOWERS AND STORMS LOOKS TO BE ON SUNDAY WHEN A PERTURBATION IS FCST TO MOVE SOUTHEAST THROUGH THE REGION. AS I ALLUDED TO IN YESTERDAYS DISCUSSION...FROM A PATTERN RECOGNITION STANDPOINT...WERE GOING TO BE IN THE NORTHWEST FLOW WITH SEVERAL CHANCES OF SEEING A COUPLE OF MCSS COMING DOWN THE PIKE. THIS MAY RESULT IN HIGH WATER ISSUES OVER TIME...SHOULD THESE FEATURES TRACK OVER THE SAME AREA. GIVEN THE LOW CONFIDENCE IN TIMING OF THE INDIVIDUAL WAVES...HAVE GENERALLY PUT IN A DIURNAL CURVE FOR POPS...WITH THE HIGHEST CHANCES IN THE AFTERNOON/EVENING AND DRIER CONDITIONS DURING THE LATE NIGHT AND EARLY MORNING HOURS. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PD WITH HIGHS IN THE LOW TO MID 80S AND OVERNIGHT LOWS IN THE MID TO UPPER 60S. GENERALLY STUCK CLOSE THE THE ENSEMBLE MEAN FOR TEMPS...WHICH IS GOOD AGREEMENT WITH THE PREVIOUS FCST. TUESDAY THROUGH THURSDAY... CONSENSUS OF THE LONG RANGE DETERMINISTIC AND ENSEMBLE SOLUTIONS CONTINUE TO AGREE ON DEVELOPING A LARGE MID LEVEL RIDGE ACROSS THE MID-MISSISSIPPI VALLEY. THIS RIDGE IS FCST TO MOVE EASTWARD WITH TIME AND INTO THE OHIO VALLEY TOWARD THE END OF THE PD. MUCH OF KY WILL BE IN THE NE PERIPHERY OF THIS RIDGE ON TUESDAY. SEVERAL DISTURBANCES ARE PROGGED TO MOVE WITHIN THE FLOW SETTING THE STAGE FOR SEVERAL ROUNDS/CLUSTERS OF STORMS TO MOVE THROUGH THE REGION. THE BEST CHANCE LOOKS TO BE TUESDAY AS A WAVE DROPS THROUGH. AFTER THAT...THE RIDGE AXIS GETS INTO THE REGION PUSHING THE STORM TRACK TO OUR EAST AND NORTHEAST. LEANED HEAVILY ON A 50/50 BLEND OF THE GFS AND EURO HERE AS THEY ARE IN PRETTY GOOD AGREEMENT...BUT AS USUAL...THERE IS SOME TIMING DIFFERENCES WITH RESPECT TO THE WAVES COMING THROUGH ON TUES. PLAN ON KEEPING WED/THU DRY AT THIS POINT. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PD WITH HIGHS IN THE 80S AND LOWS IN THE UPPER 60S. HIGHS IN THE UPPER 80S TO AROUND 90 ARE POSSIBLE BY WED/THU DEEPENING ON HOW FAR THE RIDGE BUILDS INTO THE AREA. && .AVIATION (12/00Z TAFS)... CLUSTER OF THUNDERSTORMS MOVING THROUGH SOUTHERN INDIANA AND CENTRAL KENTUCKY WILL CONTINE THROUGH AT LEAT 06Z. THESE STROMS WILL BE CAPABLE OF PRODUCING WINDS TO 45 MPH... GOLF BALL SIZE HAIL... AND VERY HEAVY RAIN REDUCING VSBYS TO LESS THAN 1/2 MILE. AFTER 06Z A WEAK FRONT SHOULD DROP SOUTH TO THE KY/TN BORDER WHICH WILL END THE PRECIPITATION ACROSS THE REGION HOWEVER I EXPECT IFR CIGS THROUGH 15Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...KIRKPATRICK LONG TERM....MRJ AVIATION.....JA
Hazardous weather outlook, Jun 11, 5:05 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 605 PM EDT THU JUN 11 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-120930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 345 PM EDT (245 PM CDT) THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK ARA THIS EVENING. SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS... HAIL TO 1 INCH ... DANGEROUS CLOUD TO GROUND LIGHTNING... AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST SECTIONS OF THE OUTLOOK AREA FRIDAY. THE LATEST FORECASTS INDICATE THAT A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXISTS FROM SATURDAY THROUGH TUESDAY. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS...GUSTY WINDS...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY CASES OF FLOODING...STRONG WINDS...AND HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. DK/MJ/JA
In the hours before
Special weather statement, Jun 11, 6:44 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 744 PM EDT THU JUN 11 2009 KYZ027-061>063-071-120030- BUTLER-EDMONSON-GRAYSON-HART-WARREN- 644 PM CDT THU JUN 11 2009 ...STORMS WITH TORRENTIAL RAIN MOVING INTO SOUTHERN KENTUCKY... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE FROM 12 MILES WEST OF MUNFORDVILLE TO 12 MILES WEST OF BROWNSVILLE TO 6 MILES EAST OF GREENVILLE... MOVING EAST AT 20 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR...SMALL HAIL...AND STRONG GUSTY WINDS OF TO 50 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR MUNFORDVILLE AROUND 715 PM CDT. THESE STORMS WILL BE... NEAR SWEEDEN AROUND 650 PM CDT. NEAR WOODBURY AROUND 655 PM CDT. NEAR PRICEVILLE AROUND 700 PM CDT. NEAR KESSINGER AROUND 705 PM CDT. NEAR RIVERSIDE AROUND 710 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT CDT. && 13
Local storm report, Jun 11, 7:03 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
803 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 5 NNE SUGAR GROVE 37.15N 86.63W
06/11/2009 E0.75 INCH BUTLER KY LAW ENFORCEMENT
&&
EVENT NUMBER LMK0900516
MRCLocal storm report, Jun 11, 7:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
818 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG 5 S BROWNSVILLE 37.12N 86.26W
06/11/2009 EDMONSON KY LAW ENFORCEMENT
TREES DOWN AND TRAILER BLOWN OVER
&&
EVENT NUMBER LMK0900517
RLLocal storm report, Jun 11, 7:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 11 W GLASGOW 37.00N 86.12W
06/11/2009 M74 MPH BARREN KY MESONET
KENTUCKY MESONET SITE.
&&
EVENT NUMBER LMK0900518
MRCLocal storm report, Jun 11, 7:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
836 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG 5 NE SMITHS GROVE 37.10N 86.14W
06/11/2009 EDMONSON KY AMATEUR RADIO
NEAR THE INTERSECTION OF US 31W AND HIGHWAY 259...HEAVY
DAMAGE TO A FARMHOUSE. A BARN WAS DAMAGED. NUMEROUS
TREES WERE DOWN BLOCKING HIGHWAY 31W.
&&
EVENT NUMBER LMK0900519
MRCLocal storm report, Jun 11, 7:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
839 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG 3 SW HAYWOOD 36.92N 86.01W
06/11/2009 BARREN KY FIRE DEPT/RESCUE
TREE DOWN ON HIGHWAY 31E
&&
EVENT NUMBER LMK0900520
SULLIVANThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:02 PM CDT | Areal Flood Advisory | LMK | Barren, Butler, Edmonson, Green, Hart, Warren | 118 min |
| Jun 11, 7:16 PM CDT | Tornado Warning | LMK | Barren, Edmonson, Warren | 44 min |
| Jun 11, 7:23 PM CDT | Tornado Warning | LMK | Barren, Green, Hart, Metcalfe | 37 min |
| Jun 11, 7:35 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 40 min |
| Jun 11, 7:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Green, Metcalfe | 34 min |
| Jun 11, 8:09 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 36 min |
| Jun 11, 8:53 PM CDT | Severe Thunderstorm Warning | LMK | Clinton | 27 min |
| Jun 11, 9:01 PM CDT | Tornado Warning | LMK | Cumberland | 14 min |
| Jun 12, 10:22 AM CDT | River Flood Warning | LMK | Butler, Warren | 23 hr |
| Jun 12, 11:28 AM CDT | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 36 hr |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.